# SDR DALA2019020200789

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED CHANNEL SUPPORT BTW BS 500 TO BS 500A AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT BTW BS500 TO BS 500A AND STR 26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 AND 51-40-02, DWG 143A0080.
